# SDR DLM88970384

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod Nut
- Part number: 5930583289
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LT MAIN LDG GEAR DOOR UPLOCK BROKEN, DOOR DAMAGED ON LANDING.  FOUND NUT MISSING FROM PUSHROD BOLT ATTACHMENT ALLOWING SIDE BRACE LINK TO DISCONNECT FROM DOOR SEQUENCE PUSH PULL CABLE TORQUE TUBE ALLOWING DOOR TO EXTEND AND DAMAGING DOOR ON LANDING.
